# SDR AWXA200400293

- Difficulty date: February 23, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 61,016 hours, 37,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654653949
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-20 CHECK FOUND A .625 INCH CRACK IN ANGLE BS 616, LBL 55, WL 208.  MAINTENANCE CUT OUT DAMAGE IN ANGLE BS 616, LBL 55, WL 208; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW AWA ER 03-5311-01143-DD1.
